# SDR SWIA200923164

- Difficulty date: October 21, 2009
- Submitted: December 2, 2009
- Operation: Air carrier
- Aircraft: N292SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120319
- Aircraft time: 29,867 hours, 43,507 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE STRINGERS 18 AND 19 CORRODED.  (C-CHECK)  REPAIRED AND REPLACED PER SRM.
